# SDR SWAA2021081991443

- Difficulty date: July 6, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 39,425 hours, 23,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; LH Z-ANGLE HAS CORROSION AT STA 787+11'; LBL 21; WL 156; DOT#A-193-49 ; / [01] REMOVED CORROSION IAW SRM 51-10-02-0G-0 SECTION 15; VERIFIED WITH 10X MAGINIFICATION. VERIFIED LIMITS; ORIGINAL THICKNESS .040' LOSS.010' REMAINING .030' OUT OF LIMITS IAW SRM 53-00-53-1A-2 FIGURE 103 DETAIL D.; [02] C/W STEP 1; [03] VERIFIED REPLACEMENT AND REPAIR MATERIAL AS BAC1496-444 7075-T62 ATAG A16701 IAW SRM 53-00-52-2R-5; [04] VERIFED STEP 3 C/W; [05] REPLACEMENT SECTION AND REPAIR MATERIAL SHOULD BE BAC1496-377 7075-T62 ATAG A23336 IAW SRM 53-00-52-2R-5; [06] VERIFIED STEP 5 C/W; [07] BEGAN FABRICATION OF NEW ZEE ANGLE SECTION IAW SRM 53-00-52-2R-5; [08] COMPLETED FABRICATION OF LF ZEE ANGLE IAW SRM 53-00-52-2R-5; [09] VERIFIED STEPS 7 AND 8 C/W  OK TO TREAT AND PRIME; [10] TREATED AND PRIMED ZEE ANGLE IAW AMM 52-21-41 AND 51-21-99; [11] VERIFIED STEP 10 C/W; [12] PRE ASSEMBLED LH ZEE ANGLE IAW SRM 53-00-52-2R-5; [13] REMOVED CORROSION IAW SRM 51-10-02-0G-0 SECTION 15; VERIFIED WITH 10X MAGINIFICATION. VERIFIED LIMITS; ORIGINAL THICKNESS .040' LOSS.010' REMAINING .030' OUT OF LIMITS IAW SRM 53-00-53-1A-2 FIGURE 103 DETAIL D. FABRICATED REPLACEMENT SEE ANGLE BS 727-847 IAW SRM 53-00-52-2R-5; [14] ALL WORK C/W; [15] AUDIT C/W
